Hi, I smoked a good amount of weed like 15 years ago when I was younger and before I took any meds or was diagnosed with adhd. I’ve been taking Adderall for a few years or so, klonopin, and the ssri/snri has been changed a few times. I am doing good overall but I have a hard time relaxing to just watch a movie without sort of fidgeting or thinking of things to do, playing video games sometimes, and winding down at the end of the day. I have tried a little weed a couple of times in the last month and it helped. I don’t abuse my meds and I am looking for info on what other people have found that take the same or similar meds and use weed?
Adderall XR - 25mg twice a day. (May go back down to 20mg)
Cymbalta 60mg a day
Klonopin is .5mg up to 4x a day, and I usually take 1mg in the earlier evening and then .5 or sometimes 1mg later at night when I can’t get to sleep.
I don’t think I’d need as much klonopin if I smoked a little. I’ve read the stuff online and there’s not a ton of good info on mixing these; and I asked one doctor and they said some people do but they don’t suggest it and that it also can depend on when you use the weed. I’m in a state that has recreational use legal and I was looking at getting a medical card but the cost isn’t worth it as there’s no savings and it’s expensive.
HAVE BIPOLAR DISORDER TYPE II, AND ALSO I HAVE SOCIAL PHOBIA. I HAVE HISTORY OF DRUG ABUSE, AND I HAD BEEN ADDICTED TO XANAX FOR 2 YEARS. THEN, BY FOLLOWING ASHTON MANUAL, I FINALLY MANAGED TO DROP OFF THESE MEDS GRADUALLY. AND I HAVE BEEN CLEAN FOR 18 MONTHS NOW. BUT MY LIFE GRADUALLY BECOMES IMPOSSIBLE AND 1 WEEK AGO I TOOK XANAX( AGAIN) AND IT HELPED ME TO DO DAILY TASKS WITHOUT ANXIETY ISSUES. I DONT KNOW WHAT TO DO. I HAVE THE FEELING THAT WITHOUT BENZOS MY LIFE IS NOT AS IT SHOULD BE WITHOUT XANAX I AM LOCKED IN MY HOUSE, BARELY ABLE TO COMMUNICATE WITH STRANGERS, EVEN WHEN NEEDED.
I welcome you to rate all the psychotropic drugs which you took in the past or are taking in the present. A short explanation of your experience with the drug(s) would be helpful, so that we better understand your rating.
Oh, and please tell us which conditions you treat(ed). Thanks.
Rating Scale is from 0 to 5... "zero" being the worst, "five" being the best.
Sertraline 2 / 5 - subtle effects. Did help with psychosomatic ailments, derealization and cognition, but caused SSRI-typical apathy & indifference. Not sure if it did anything for my social anxiety and psychomotor agitation. At most minor effects. I did take it for two years.
Mirtazapine 2 / 5 - elephant tranquilizer. Didn't like the severe sedation. Didn't sleep well on it, bad dreams. Caused RLS. Was good for appetite, weight gain and IBS. I was on it for two weeks.
Promethazine Syrup / Drops 20mg / ml | 3 / 5 - I rather liked that one. At a lowish dose (15 drops or so) it has a nice calming effect on me, without sedating me too much. Lowers anxiety and agitated states. Brings order into chaos. Good for appetite and stomach. I take it occasionally.
N-acetylcysteine (NAC) 2.5 / 5 - Is a good supplement. Heightened focus, less derealization, world seems more colorful. Interesting stuff. Definitely worth a try.
Conditions treated: Anxiety, depressive states, psychomotor agitation, somatization disorder.
Back in September, I had smoked marijuana and not long after had a reaction. Whole body became tense, then my head would snap to the side. I could talk but had to force words out. Then my right arm fused to my side and hands would curl in violently, painfully. Towards the end there was uncontrollable upward eye movements. I was aware and worried but decently calm during it. I thought it was maybe a buspirone/trileptal/welbutrin reaction re: the marijuana but saw a neurologist just in case. He said he's never heard of a marijuana interaction with my meds like that or even marijuana having that reaction in general. Told me it sounded like dystonia and to take benadryl the next time it happens.
Fast forward to 6/24 (last week). I went in for knee surgery. When I woke up I was still in a bit of pain so the nurse gave me dilaudid. Now, my perception of time during this is off, but not too long after I started having the same kind of jerking sensations as described above. This time it was less violent. My back kept arching and my neck was snapping to the side. Arms twitching. I was calm about it but the staff seemed confused. They gave me ativan and after a little bit, while i was still spasming, I managed to tell them what the neurologist said and they gave me benadryl. I don't know how long it took to stop, but it did. After, in recovery 2, the anesthesiologist came up to me to see how I was doing. Asked me about buspirone and what I was taking it for. It seemed like he wanted me not to take it but didn't say it out right?
I guess my question is, if anyone has had any sort of reactions like this before? I'm not entirely sure what to do with this.
By Tia grainger
Soo, Iv been on seroquel XR for 3 years on 150mg, and recently about 2 month ago, I started drinking more and did some coke every couple days, so when I was doing coke I wouldn't take my meds cuz i didn't know how they would react to each other.
Did that for 2 month now I just got my refil and I'm gonna start taking them regularly again, and I took on last night after not taking on for 3 or 4 days, and I feel anxious still and sick to my stumach, but I'm really tired like more tired then when I was on it regularly.
I'm kinda concerned and i hope that it goes away, any advice would help.
Yes im aware this was a bad idea I realize that now which is why I'm going back to taking them regularly and not doing coke anymore.